MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171040410
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon burst occurred.The 75% stenosed target lesion was located in the moderately tortuous and moderately calcified arteriovenous fistula.A 4mm x 40mmx 135cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon burst upon first inflation at 10 atmospheres for 2 minutes.The device was removed successfully and there were no fragments left inside the patient.The procedure was completed with another of the same device.No patient complications were reported.
 
Additional Manufacturer Narrative
D2b: pro code (product code) - fge, lit.G4: premarket / 510(k) # - k103751, k110122.Device evaluated by manufacturer: returned product consisted of a mustang.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.Blood was observed inside the balloon which is evidence of a device leak.A leak test identified a balloon pinhole located at the distal edge of the distal markerband.The rated burst pressure for this device as per specification is 24 atmospheres.A visual and tactile examination found no kinks or damage to the shaft and tip of the device.A visual examination observed no issues with the markerbands of the device.Both markerbands were undamaged in the correct position on the device.No other issues were identified with the device.
 
Event or Problem Description

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18966456
Report Number2124215-2024-17663
Device Sequence Number6035579
Product Code FGE
UDI-Device Identifier08714729793557
UDI-Public(01)08714729793557(17)260214(10)31046138
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K103751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/14/2026
Device Model NumberH74939171040410
Device Catalogue NumberH74939171040410
Device Lot Number0031046138
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/29/2024
Supplement Date Received by Manufacturer04/23/2025
Initial Report FDA Received Date03/24/2024
Supplement Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age55 YR
Patient SexMale
Patient RaceAsian